our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 06-14-2011, 09:30 PM   #1
Mozart22
 
Mozart22's Avatar
 
Join Date: Feb 2008
Posts: 344
Itchy Rash, Comes and Goes. Why???

I've been completely off Paxil for 11 days. Feels good to be off it.
2 days ago my hands, arms, and feet became itchy. I could see
little bumps on the skin. Not red, but skin-colored. These skin-colored
bumps are proof that this is a rash of some sorts.

There are no mosquitos in my house, and I checked for bedbugs and
did not find any. So I would assume this is not from that. Also, I have never
been allergic to anything before. I don't know any fabrics or products that
I'm allergic to.

The thing about my rash is that it comes and goes, I don't know why?
I'll get itchy bumps, then they go away, then come back a few hours later.

I wonder if this has something to do with the fact that I no longer take
any Paxil? I tapered very slowly over 18 months. My best guess would be that this is not a Paxil issue. I would think this itchy rash is due to something else.

If things don't improve in a few days I will go to a dermatologist.
I've never had such a widespread itchy rash before. All over the arms, hands, and feet, on and off again throughout the day and night.
__________________
Successfully tapered off 20 mg over an 18 month period. No Paxil since June 4, 2011

Update October 2012: 75% healed from withdrawal, in much better condition, but some important issues remain: Poor sleep, apnea and heartburn, fatigue and lack of energy, poor concentration. Trying hard to solve these issues. More energy, better sleep, and better focus needed to be able to work and hold a job. Hard to do for now.
Mozart22 is offline   Reply With Quote
Old 06-14-2011, 09:42 PM   #2
Jmarie
 
Jmarie's Avatar
 
Join Date: Feb 2005
Posts: 2,508
Re: Itchy Rash, Comes and Goes. Why???

I have heard of others having similar problems in WD. I have had my bouts of unexplained itchiness and raised bumps which drive me to scratch till I bleed and end up scarring. I think it has to do with the antihistaminic effects of SSRI's. Also, I've noticed that soon after I drop I get about 2 days where I'm really sneezy. It's weird. Try doing search for "itchy" and I bet more than a few threads pop up. But like you said, if it doesn't go away in a few days you might want to get it checked out to be on the safe side.
__________________
Paxil since Mar.1998
5% or less drops every 3-6 weeks
2009: 20mg-14mg
2010: 14mg-10.5mg
2011: 10.5-7.6mg
2012: 7.5-6.8mg
2013: 6.7-6.3mg
02/24/14: 6.2mg
04/24/14: 6.1mg
07/15/14: 6.0mg
09/15/14: 5.9mg


"For I know the thoughts that I think toward you, says the Lord, thoughts of peace and not of evil, to give you a future and a hope."
Jeremiah 29:11
Jmarie is offline   Reply With Quote
Old 06-14-2011, 09:59 PM   #3
Mozart22
 
Mozart22's Avatar
 
Join Date: Feb 2008
Posts: 344
Re: Itchy Rash, Comes and Goes. Why???

I want to stress that this is not just something in my head, there are actual visible bumps on the skin. There is a visible rash. The bumps are the color of my skin, and there is no fluid or puss in them. The bumps look a lot like mosquito bites. But I know for a fact they are not mosquito bites
because I haven't seen any in my house and also I get these bumps throughout the day, whereas mosquitos mostly bite at night.

The bumps come and go. After a few hours they go away, then later come back. I really hope I find a solution to this...
__________________
Successfully tapered off 20 mg over an 18 month period. No Paxil since June 4, 2011

Update October 2012: 75% healed from withdrawal, in much better condition, but some important issues remain: Poor sleep, apnea and heartburn, fatigue and lack of energy, poor concentration. Trying hard to solve these issues. More energy, better sleep, and better focus needed to be able to work and hold a job. Hard to do for now.
Mozart22 is offline   Reply With Quote
Old 06-15-2011, 01:47 AM   #4
Mozart22
 
Mozart22's Avatar
 
Join Date: Feb 2008
Posts: 344
Re: Itchy Rash, Comes and Goes. Why???

From doing research online, it seems that what I have is probably hives.
Starts off as a few raised bumps, then spreads, then stops, reappearing later.
Very itchy. I wonder why I got hives though? I've never had it before. Seems to have come out of nowhere.
I should clarify that altho the bumps start off as skin-colored, they do eventually become reddish.
__________________
Successfully tapered off 20 mg over an 18 month period. No Paxil since June 4, 2011

Update October 2012: 75% healed from withdrawal, in much better condition, but some important issues remain: Poor sleep, apnea and heartburn, fatigue and lack of energy, poor concentration. Trying hard to solve these issues. More energy, better sleep, and better focus needed to be able to work and hold a job. Hard to do for now.
Mozart22 is offline   Reply With Quote
Old 06-27-2011, 01:13 PM   #5
Gracings
 
Gracings's Avatar
 
Join Date: Jun 2011
Location: Midwestern USA
Posts: 1,128
Re: Itchy Rash, Comes and Goes. Why???

I just searched this site for "rash" as it appears that I have one or two areas of bumpy itchy spots. The bumps are tiny and the area is reddish. Not a contast itch, but when it itches, it feels like mosquito bites. These don't look like insect bites, though.

Perhaps we're more prone to some hive activity in our tapering? Or maybe it is coincidence. I'm on Day 3 of another taper, so who knows if it is linked or not.
__________________
05/31/11 Last day 10 mg. Lexapro
06/01/11 9 mg
06/07/11 9ml of liquid Lexapro
06/08/11 8.8
Continued to slowly taper until: 09/21/12. Done!

August 2014: best month in 2014, this far; much improved from 2013.
Gracings is offline   Reply With Quote
Old 06-27-2011, 01:20 PM   #6
Gracings
 
Gracings's Avatar
 
Join Date: Jun 2011
Location: Midwestern USA
Posts: 1,128
Re: Itchy Rash, Comes and Goes. Why???

Hmmmm...I'm getting some hits on Google for messages about people waking up with hives when they START on Lexapro. I wouldn't be one bit surprised if tapering off this medicine could do the same thing to some of us.
__________________
05/31/11 Last day 10 mg. Lexapro
06/01/11 9 mg
06/07/11 9ml of liquid Lexapro
06/08/11 8.8
Continued to slowly taper until: 09/21/12. Done!

August 2014: best month in 2014, this far; much improved from 2013.
Gracings is offline   Reply With Quote
Old 06-27-2011, 01:25 PM   #7
Gracings
 
Gracings's Avatar
 
Join Date: Jun 2011
Location: Midwestern USA
Posts: 1,128
Re: Itchy Rash, Comes and Goes. Why???

Well, I lifted this from a site and hope that it is OK to post this over here. (source: theroadback.org):

Lexapro withdrawal - Erythema – a skin redness caused by the swelling with blood of the tiny blood vessels of the skin as in burns.

Lexapro withdrawal - Erythematous Rash – Redness of the skin from the swelling of the tiny blood vessels with skin irritation (itching, burning, tingling, pain) and breakouts (eruptions).
__________________
05/31/11 Last day 10 mg. Lexapro
06/01/11 9 mg
06/07/11 9ml of liquid Lexapro
06/08/11 8.8
Continued to slowly taper until: 09/21/12. Done!

August 2014: best month in 2014, this far; much improved from 2013.
Gracings is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 09:36 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.